RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2005, Volume 81, Issue 1, Pages 27–32 (Mi jetpl1790)  

This article is cited in 4 scientific papers (total in 4 papers)

CONDENSED MATTER

Isotropic phase of nematics in porous media

B. M. Khasanov

Department of Physics, Kazan State University, 420008 Kazan, Russia

Abstract: We study the effect of random porous matrices on the isotropic-nematic phase transition. Sufficiently close to the cleaning temperature, both random field and thermal fluctuations are important as disordering agents. A novel random field fixed point of renormalization group equation was found that controls the transition from isotropic to the replica symmetric phase. Explicit evaluation of the exponents in $d=6-\varepsilon$ dimensions yields to a dimensional reduction and three-exponent scaling.

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2005, 81:1, 24–29

Bibliographic databases:

PACS: 61.30.Pq, 64.70.Md
Received: 14.10.2004
Revised: 08.12.2004
Language:

Citation: B. M. Khasanov, “Isotropic phase of nematics in porous media”, Pis'ma v Zh. Èksper. Teoret. Fiz., 81:1 (2005), 27–32; JETP Letters, 81:1 (2005), 24–29

Citation in format AMSBIB
\Bibitem{Kha05}
\by B.~M.~Khasanov
\paper Isotropic phase of nematics in porous media
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2005
\vol 81
\issue 1
\pages 27--32
\mathnet{http://mi.mathnet.ru/jetpl1790}
\transl
\jour JETP Letters
\yr 2005
\vol 81
\issue 1
\pages 24--29
\crossref{https://doi.org/10.1134/1.1881730}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227784200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17544369125}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl1790
  • http://mi.mathnet.ru/eng/jetpl/v81/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang Z., van Duijneveldt J.S., Soft Matter, 3:5 (2007), 596–604  crossref  adsnasa  isi  elib  scopus
    2. Volovik G.E., Journal of Low Temperature Physics, 150:3–4 (2008), 453–463  crossref  adsnasa  isi  scopus
    3. JETP Letters, 90:11 (2009), 723–725  mathnet  crossref  isi
    4. Fish J.M., Vink R.L.C., Physical Review Letters, 105:14 (2010), 147801  crossref  adsnasa  isi  elib  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:115
    Full text:33
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019